MathSciNet Relay Station
MathSciNet bibliographic data
MR1216001 35B10 (35Q72 73D35 73K05 73K12)
Feireisl, Eduard Nonzero time periodic solutions to an equation of Petrovsky type with nonlinear boundary conditions: slow oscillations of beams on elastic bearings. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), no. 1, 133–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement